Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a female age "14 or 15 years old" who on an unspecified date was vaccinated with the first dose of 0.5 ml of GARDASIL. After vaccination, the patient felt faint. It was reported that the patient felt dizzy, had difficulty breathing (also reported as "had a short of breath feeling"), felt like her throat was closing and looked tense. Her lungs were clear, there was no wheezing, no signs or symptoms of swelling, no facial or eye swelling and her blood pressure was stable. The physician reported that she thought this looked like a "slight reaction." The patient was given diphenhydramine hydrochloride (BENADRYL) as a precaution. The physician reported that the events were resolving that same day. It was reported that the patient "experienced similar symptoms not relating to vaccines and felt the symptoms may have been more panic driven than anything else." At the time of this report, the patient had recovered from the events (date unknown). The physician reported that she did not feel that the treatment with diphenhydramine hydrochloride (BENADRYL) was needed to prevent serious criteria and did not feel that this experience was life-threatening to the patient. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166